T Nation

Test/Eq Chest Tightness?

I am doing my first cycle of Test 300mg a week and Equipoise 300mg a week. This is my 2nd week and I am getting bad chest tightness over my heart area. I have checked my blood pressure and pulse levels and all is well. I am not sure what is going on. Does anyone on here know?

do you get a cough? In my experience, injecting into a vein has usually led me to a horrible cough and tightening of my chest and neck. if this is the case then remember to aspirate or swith injection sites.Thats the only think i could think of.

[quote]sota123 wrote:
do you get a cough? In my experience, injecting into a vein has usually led me to a horrible cough and tightening of my chest and neck. if this is the case then remember to aspirate or swith injection sites.Thats the only think i could think of.[/quote]

No I didnt get a cough at all. I have been doing some research since I posted this and it could just be neuromuscular. I do aspirate and no blood was in any of my injections. I have heard of this with EQ but there were no answers to why. I have read people asking the same question on a couple of other forums and there was no answer. Hopefully it will go away.

I have the same issue. I’m on 4th week of test cyp 250ml twice a week. Just started feeling chest tightness like heartburn and some anxiety… wondering if it is normal…

With EQ, yes it’s normal (for a small set of the population). Some people get anxiety from EQ. No idea why, but it’s a possible side effect.